Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
April 23, 2014, 08:27:37 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 621101
  • Total Topics: 46783
  • Online Today: 211
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Nortriptyline.  (Read 2640 times)

0 Members and 1 Guest are viewing this topic.

Offline Its_Me_D

  • Member
  • Posts: 11
Nortriptyline.
« on: August 21, 2011, 02:05:12 AM »
new here. hi. 

anyone have any experience with this antidepressant?  i've just started a prescription of it.

Offline angelinwaiting

  • member
  • Posts: 1
Re: Nortriptyline.
« Reply #1 on: August 28, 2011, 04:53:01 PM »
Yes, look up under the medicine of "Elavil", it's in the same family. Its a tricylic antidrepressent.
I do hope that helps answer ur question. As well, ask the pharmacist for a "package insert."

Offline antibody

  • Member
  • Posts: 525
  • "every man thinks his burden is the heaviest"
Re: Nortriptyline.
« Reply #2 on: September 01, 2011, 10:46:50 AM »
I've been taking this for 5 or 6 years by now. I take 25mg at bedtime for chronic pain. I really have no idea if it is effective but it does make me pretty sleepy.
Timbuk      <50/ 794  CD4 10/06 
                 <50/ 1096 CD4 3/07
                 <40/ 1854 CD4 4/09

Started Atripla  7/14/06
Switched to boosted Reyataz Truvada 3/28/07

*Ask me about Medical Marijuana and how it can help you!*

Offline Its_Me_D

  • Member
  • Posts: 11
Re: Nortriptyline.
« Reply #3 on: September 02, 2011, 12:56:25 PM »
thanks for both of you replying. 

i concur with the drowsiness.  i'm taking 75mg at night for depression.  apart the drowsiness and apart from feeling a bit spaced out 1 day after the first week on them i can't really tell what good they are to me yet.  i've been on for only just over 2 weeks.. so i guess i'll give them a bit more of a chance yet.

cheers.
D

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.